# SDR CA021030005

- Difficulty date: October 15, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Make and model: Piper PA-31-350
- Aircraft time: 10,458 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Nacelle Skin
- Part time: 10,611 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ROUTINE 100 HOUR INSPECTION FOUND CRACKED LT AND RT PLATES LOCATED ON INBOARD SIDE OF NACELLE JUST AFT OF FIREWALL. PLATES ATTACH SKIN OF NACELLE TO FRAME. AIRCRAFT IS OPERATED FOR LOW LEVEL TERRAIN FOLLOWING SURVEY. PREVIOUSLY FOUND SAME PLATES CRACKED ON TWO OTHER AIRCRAFT. THIS AIRCRAFT ORIGINALLY HAS BEEN INSPECTED FOR THE SAME DEFECT AT 10228.3 HR TTSEN. AND ON ALL OTHER REPETITIVE INSPECTIONS AND CRACK WAS FOUND DURING THIS INSPECTION.
